I was on ssri paxil and escitalopram about 11 months ago and left cold turkey never faced any withdraal symton but recently around 4 days ago my anxiety was so high that I took 1 tablet of paxil Probably the biggest mistake was taking that 1 pill of paxil....Since then The most filthy happening is I feel very hot from inside, heat and burning sensation in my ears and face and the body temp is normal . The burning sensation has lessened a bit but this hotness is driving me crazy. Perhaps I didn't say everything how it was caused. well the day I took paxil 6 hour later I was jerking off, well I had pssd Like very low libido and numb gential but I was able to jerk off so as I ejacuated all these reactions have triggered.Maybe ejacutation released some chemical into brain that fuc** up with paxil. but I don't know why jerking off would trigger this ! Since then I developed lots of severe anxiety and depression and now I can't even get it erect and if I try to the heat inside me exaggerates and triggers burning sensation and heat. same If I try excersize or jogging..... how long until it clears up ?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.